Vol. 1, No. 1, 2005

Recent Issues
Volume 17, Issue 2
Volume 17, Issue 1
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Author Index
Editorial Login
Contacts
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Other MSP Journals
Circle geometry and three-dimensional subregular translation planes
3–18

Craig Culbert and Gary L. Ebert

New results on covers and partial spreads of polar spaces
19–34

Andreas Klein and Klaus Metsch

Ostrom-derivates
35–65

Vikram Jha and Norman L. Johnson

Algebraic structure of the perfect Ree-Tits generalized octagons
67–131

Kris Coolsaet

Construction of $(n,r)$-arcs in $\mathrm{PG}(2,q)$
133–141

Michael Braun, Axel Kohnert and Alfred Wassermann

Topological affine quadrangles
143–169

Nils Rosehr

Small point sets of $\mathrm{PG}(n,q)$ intersecting each $k$-space in $1$ modulo $\sqrt{q}$ points
171–180

Zsuzsa Weiner

On the thin regular geometries of rank four for the Janko group $J_1$
181–190

Michael Hartley and Dimitri Leemans

Projective planes with a transitive automorphism group
191–196

Alan Robert Camina

On dimensional dual hyperovals ${\mathcal S}^{d+1}_{\sigma,\phi}$
197–219

Hiroaki Taniguchi and Satoshi Yoshiara